# SDR DL72S990365

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545672
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN AT THE STRINGER 4R LAP SPLICE BETWEEN FS 681 AND 740.  INTERNAL HFEC INSPECTION VERIFIED 27 CRACKS ALONG THE PANEL LENGTH.  THE SKIN LAP WAS CUT OUT ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366711-14, REV A.
